# SDR AALA20110822MIA01

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 63,954 hours, 22,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT SEAT EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY MODULE FOR AFT SEAT EMERGENCY LIGHT.  OPS CHECK NORMAL.
